# SDR 2007UALA01779

- Difficulty date: June 3, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 18,735 hours, 8,236 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN DURING CLIMB OR CRUISE ACCELERATION. ENGINE NOT SHUTDOWN, ENG 2.   A REVIEW OF THE DFDR DATA FOR THIS EVENT SHOWS THAT THE STALL HAPPENED AT MID-POWER DURING DECEL "TOP OF ASCENT" TYPE STALL. THIS IS CLEARLY DIFFERENT THAN THE REPORTED "STEADY STATE CLIMB STALL" AND REQUIRES QUITE DIFFERENT TROUBLE SHOOTING. EP HAS CREATED AN EG CALL-OUT TO REPLACE THE HPC BLEED VALVES AND SOLENOID. EVENT RECURRED ON 06/29/07.   REPLACED FMU AND FUEL PUMP AS LAST DITCH EFFORT TO AVOID CHANGING THE ENGINE OUT--NO ISSUES SINCE THAT ACTION.
